Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Stomach Symptoms

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

... Table of Contents Gut Basics The Gut and HIV Diarrhea and HIV Coping With Diarrhea Nausea, Vomiting and Anorexia Gas, Bloating and Heartburn Taking Care of Yourself Gut Basics The gut includes the stomach, small intestine, large intestine, rectum,
Ask the Experts

Very interesting hiv question

I will donate - Sorry that I originally posted to the wrong forum.I have a very intersting hiv question for you. Is it possible for someone to have 9 months of symptoms following a recent hiv infection? Since March 2010, I have had the following...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...question is probably only "very interesting" to you. I've answered many similar questions in this forum. (Have a look at the archives!)Protected vaginal sex and unprotected insertive oral sex carries only a very minimal risk for HIV acquisition.... Read more »

Is this the cause?

Hi doc,after PEP on January.my stomach is been acting very funny.as if it full of air.I am wondering maybe it the symptom that the PEP did not help, I am infected or my mind & body is playing tricks on me? Are these the side effects of Combivir &...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...A 4 week course of PEP in January would rarely be causing stomach symptoms 5-6 months later. That would also be an unual sign for HIV infection. Stress and many other conditions can cause stomach symptoms Read more »

gastritus

to make a long question short 5 years ago i developed latic acidosis from zerit. last year i started to try to take meds again because my t cells are low 127 viral load 1500. i have had hiv for 24 years through a blood transfusion with my child in...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...as H pylori that can be treated). Often a gatroenterologist can be very helpful in making a diagnosis of how to manage your stomach symptoms. Many HIV meds seem to bother some patients and not others stomach wise so it can be a trial and error... Read more »

just a second of your time

I have written many times and recently given a donation (by the way love the CD that you sent thought it was very informative and a great insight into your foundation. More donation to come in the future.) Back to my story, about 1 year ago I had...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...for you in NYC. I'd suggest you ask your physician for a referral to someone who can help evaluate and treat your irrational HIV fears and anxiety. Alternatively you could check with local AIDS service organizations for a referral.The bottom line... Read more »
Articles
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted changes in body fat that are experienced by many HIV+ people.Lipodystrophy can also include changes in fat and sugar levels in the blood ofHIV+ people. Although... Read more »
The Well Project

Drug Interactions and HIV/AIDS

...Metabolism Drugs That Speed Up Metabolism Other Types of Drug Interactions Drugs and Other Substances That May Interact With HIV Medications Other Types of Drugs That May Interact With HIV Drugs Food Taking Care of Yourself ... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Read more »
Connect With Others

Am I just freaking out...RESPOND ASAP!

Posted by Anonymous, 3 Replies
...a month ago. Both times I had it was protected. I have had diarrhea now for like a week. I read that this is a symptom of HIV...is it possible that I am just freaking out and looking to much into things...?!? Please get back to me ASAP! Read more »

PLEASE SOMEONE HELP!!!

Posted by scared83, 2 Replies
...of my tongue (NOT TASTEBUDS) and I don't know what to make of it. They don't hurt but what are they? Can they be a symptom of HIV??? Are they a "flu-like symptom"? PLEEEEEEAAAASSE HELP!! Read more »

what are the chances...

Posted by Anonymous, 3 Replies
...What are the chances of contracting HIV from A. unprotected oral sex with no ejaculation B. brief (less than 5 minutes) of unprotected intercourse with pull-out (definitely Read more »

Neuropathy??? maybe. Your thoughts?

Posted by Anonymous, 4 Replies
Hi guys. Scott here. Am very new to this forum. I'm very recently diagnosed. Exposed just over 3 months ago. 3 weeks after infection (amongst all the other symptoms) I got tingling in my hands, then an all over hypersensitivity sensation (like... Read more »